# SDR SIMA20250215001

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 15,365 hours, 10,176 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R ARMING HANDLE DIFFICULT TO MOVE. LUBRICATED 1R SERVICED DOOR LOCKING MECHANISM OPTS CHECK GOOD IAW AMM 12-29-00
